MAUDE Adverse Event Report: BAXTER HEALTHCARE - DOMINICAN REPUBLIC STOPCOCK; STOPCOCK, I.V. SET

BAXTER HEALTHCARE - DOMINICAN REPUBLIC STOPCOCK; STOPCOCK, I.V. SET
Catalog Number 2C6218
Medical Device Problem Code Fluid/Blood Leak (1250)
Health Effect - Clinical Code No Consequences Or Impact To Patient (2199)
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
(b)(6).Should additional relevant information become available, a supplemental report will be submitted.
 
Event or Problem Description
It was reported that a three gang large bore stopcockmanifold presented with some separation around the points where the stopcocks were fused.This was noticed before use.There was no report of patient injury or medical intervention associated with this event.No additional information is available.
 
Additional Manufacturer Narrative
Upon further investigation, it was determined that this report is a duplicate of report of 1416980-2018-06581.All investigation activities will be captured under report 1416980-2018-06581.

Brand Name
STOPCOCK
Common Device Name
STOPCOCK, I.V. SET
Manufacturer (Section D)
BAXTER HEALTHCARE - DOMINICAN REPUBLIC
haina, san cristobal
MDR Report Key7969522
Report Number1416980-2018-06568
Device Sequence Number1214583
Product Code FMG
UDI-Device Identifier00085412003863
UDI-Public(01)00085412003863
Combination Product (Y/N)N
Initial Reporter StateNY
Initial Reporter CountryUS
PMA/510(K) Number
K130245
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative,health
Initial Reporter Occupation Nurse
Type of Report Initial,Followup
Report Date (Section B) 11/16/2018
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Other
Device Expiration Date05/04/2023
Device Catalogue Number2C6218
Device Lot NumberDR18E02047
Was Device Available for Evaluation? No
Initial Date Received by Manufacturer 09/21/2018
Supplement Date Received by Manufacturer10/31/2018
Initial Report FDA Received Date10/16/2018
Supplement Report FDA Received Date11/16/2018
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1